Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25166
Title: On global quadratic growth condition for min-max optimization problems with quadratic functions
Authors: Chen, Z
Yang, X 
Keywords: Global second-order sufficient condition
Mathematical programming
Min-max problems with quadratic functions
Quadratic growth condition
Issue Date: 2015
Publisher: Taylor and Francis Ltd.
Source: Applicable analysis, 2015, v. 94, no. 1, p. 144-152 How to cite?
Journal: Applicable Analysis 
Abstract: Second-order sufficient condition and quadratic growth condition play important roles both in sensitivity and stability analysis and in numerical analysis for optimization problems. In this article, we concentrate on the global quadratic growth condition and study its relations with global second-order sufficient conditions for min-max optimization problems with quadratic functions. In general, the global second-order sufficient condition implies the global quadratic growth condition. In the case of two quadratic functions involved, we have the equivalence of the two conditions.
URI: http://hdl.handle.net/10397/25166
ISSN: 0003-6811
DOI: 10.1080/00036811.2014.908286
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

30
Last Week
1
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.